Please join us for the 2017 Land for Wildlife Forum to be held on Friday, 28 April at Jerrambomberra Centre Queanbeyan -
Field Trip to Properties – by bus from 8am on Saturday, 29 April.
The Forum is a great opportunity to meet other landholders who have a similar interest in managing their properties to include biodiversity values.
9.00 am - Opening and Welcome to Country
9:10 am – John Asquith (CEN Chairman) Welcome and Introduction, NSW and ACT Land for Wildlife Update
9:30 am – Dr Linda van Bommel is a postdoctoral researcher at the University of Tasmania, and visiting scholar at the Australian National University. Linda is the author of The Best Practice Manual for the use of Livestock Guardian Dogs, a document prepared for the Invasive Animals CRC.
10:00 am - Questions/discussion
10:15 am Morning Tea.
10:45 am - Peter Johnson LFW Coordinator Victoria and National (30 Minutes)
11:15 am – Tim Wong – Biodiversity Outcomes in the ACT – (25 Minutes)
11:40 am – Karen Guymer - Wingecarribee Council Program (20 Minutes)
12:00 pm – Stuart Gold OEH Conservation Partners Program (20 Minutes)
12:20 – Mel Hillery OEH Climate Change Abatement Fund (20 min)
12:40 pm Questions
1:00 pm LUNCH
1:45 pm - Land for Wildlife Updates from Regional Providers and Landholders (20 min ea.)
3:05 pm – John Asquith - Questions and Wrap Up (10 mins)
Saturday 29th April
Field Trip to Properties – 9 am leave Queanbeyan : 12 noon – Bungendore Harvest Festival (lunch) : 1:30 pm leave for Wamboin. Finish by 4 pm at Queanbeyan.
The NSW Land for Wildlife forum is an opportunity for private landholders, government agencies and other interested parties to come together and showcase the benefits of conservation by landholders.
With guest speakers and displays, the forum will bring together environmental leaders with private landholders:
Promoting the practical benefits of Land for Wildlife, including on-ground support, targeted training and workshops.
Providing a field trip to the local properties we will see first hand what Land for Wildlife has achieved.
Creating natural connections with current Land for Wildlife members and partners from across New South Wales exchanging information and sharing ideas.
Forum - Fri 28 April, 2017, registrations from 8.30am
Field Trip - Sat 29 April, 2017, Field trip to local properties bus leaves at 9.00 am
Friday - Jerrambomberra Centre Queanbeyan
Saturday - Meet at at 9:00am to board a bus to local properties.
Friday is FREE to LFW members and Regional Providers.
Land For Wildlife Forum 2017 is supported by
|Event date||28-April-2017 9:00 am|
|Location||Jerrabomberra Community Centre|
The Jerrabomberra Community Centre has 5 multipurpose function rooms of varying sizes. The rooms allow for a large amount of natural light which make the facility feel warm and open.
Each room has a maximum capacity ranging from 20 to 100 people. Our friendly team can help you determine what room will best suit your needs, depending on the function and room set up required.